Fainting during plasma donation

Common Questions and Answers about Fainting during plasma donation

fainting

donating plasma is a very safe procedure with minimal or no side effects.The body replaces the plasma removed during the donation process quickly. Current FDA Regulations state that the maximum frequency of donation is once in two days, and no more than two times in a seven day period. Possible side effects that can occur during donation include dizziness, fainting, nausea, convulsions, and shock. At the site of the needle stick, there may be blood leakage around the vein or bruising.
Current FDA Regulations state that the maximum frequency of donation is once in two days, and no more than two times in a seven day period. Possible side effects that can occur during donation include dizziness, fainting, nausea, convulsions, and shock. Drinking caffeine-free and non-alcoholic liquid and eating the equivalent of a regular meal within three/four hours of donation should help minimize the possibility of dizziness or fainting due to a lowering of circulating blood volume.
First off about the plasma donation. I worked at the blood bank over the summer and I would watch over the people after the donated blood/platelets/plasma. You'd be surprised at how many people have funny reactions to it. People are passing out, having trouble breathing, sweating, getting dizzy, and just overall not feeling well. Personally, I don't think you donating plasma has anything to do with your continuing problems. Secondly, seeing a gastroenterologist is a good idea.
I'm curious if everyone on this forum has had constipation as a recurrent problem. I'm not now, but was all during childhood up until a few years ago (when I started having daily bowel movements). I also consumed mass quantities of milk and sweets as a child and into adulthood. Plus started drinking beer on a semi regular basis about 12 yrs ago. These things would make candida overgrowth a definite possibility acoording to all accounts.
MedHelp Health Answers